MathSciNet Relay Station
MathSciNet bibliographic data
MR1862622 81T17 (81V80)
Shirkov, Dmitrij V.; Kovalev, Vladimir F. The Bogoliubov renormalization group and solution symmetry in mathematical physics. Renormalization group theory in the new millennium, III. Phys. Rep. 352 (2001), no. 4-6, 219–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement